MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08956
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the sheath was inserted in the left cephalic vein and it kinked.It was further noted that there were nicks on the sheath that have potential to lead to an adverse consequence.However, according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6773199
Report Number1820334-2017-02332
Device Sequence Number18878897
Product Code DYB
UDI-Device Identifier00827002089563
UDI-Public(01)00827002089563(17)190421(10)6861768
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG08956
Device Catalogue NumberRCFW-12.0-38-30-RB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1